"Integer" and "fractional" solutions of Fourier's problem of a ring heatedby moving delta-source of energy

Citation
Ys. Yoon et al., "Integer" and "fractional" solutions of Fourier's problem of a ring heatedby moving delta-source of energy, INT J HEAT, 44(21), 2001, pp. 4181-4184
Citations number
3
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mechanical Engineering
Journal title
INTERNATIONAL JOURNAL OF HEAT AND MASS TRANSFER
ISSN journal
0017-9310 → ACNP
Volume
44
Issue
21
Year of publication
2001
Pages
4181 - 4184
Database
ISI
SICI code
0017-9310(200111)44:21<4181:"A"SOF>2.0.ZU;2-G
Abstract
The new exact solutions of the classical Fourier's problem of heat conducti on in a thin ring with a moving periodical delta -source of energy are obta ined. Such kind of solutions of heat conduction equation is not yet studied in the literature. It is shown that they are typical for the heating of ro tating hollow bodies and can be used for quantitative description of heat t ransfer through the moving caterpillar track. Under some conditions the "in teger" solution of heat conduction equation can be approximated with a high accuracy by means of a strict succession of positive whole numbers. (C) 20 01 Elsevier Science Ltd. All rights reserved.